Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Grand Forks, ND

July 30, 2011Grant County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 30, 2011, 11:53 AM CDT for Grant County, Minnesota. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2011, 11:53 AM CDT (16:53 UTC)
Expired
Jul 30, 2011, 12:21 PM CDT
In force
28 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, MN

The radar

The Aberdeen radar (KABR), 188 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 12:00 PM CDTHAIL 1.52 Sse Herman, MNHAIL OCCURRED FOR APPROXIMATELY 15 MINUTES WITH GROUND STILL COVERED 30 MINUTES AFTER ONSET. INDIVIDUAL STORED HAILSTONES IN FREEZER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2567 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KFGF 301653
SVRFGF
MNC051-301730-
/O.NEW.KFGF.SV.W.0129.110730T1653Z-110730T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1153 AM CDT SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 1230 PM CDT

* AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED NEAR
  HERMAN...OR 33 MILES SOUTH OF FERGUS FALLS...MOVING TO THE
  SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
  GRANT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4576 9627 4581 9627 4594 9607 4581 9575
      4576 9575 4575 9577 4575 9625
TIME...MOT...LOC 1653Z 297DEG 37KT 4580 9612
WIND...HAIL 60MPH 1.00IN

$$

ROGERS
2 follow-up statements
549 
WWUS53 KFGF 301707
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1207 PM CDT SAT JUL 30 2011

MNC051-301730-
/O.CON.KFGF.SV.W.0129.000000T0000Z-110730T1730Z/
GRANT MN-
1207 PM CDT SAT JUL 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRANT COUNTY IN WEST CENTRAL MINNESOTA UNTIL 1230 PM CDT...

AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 4 MILES
NORTHEAST OF DONNELLY...OR 37 MILES SOUTH OF FERGUS FALLS...MOVING TO
THE SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN GRANT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4575 9612 4583 9602 4587 9590 4581 9575
      4576 9575 4575 9577
TIME...MOT...LOC 1707Z 297DEG 37KT 4573 9594

$$

ROGERS
118 
WWUS53 KFGF 301721
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 PM CDT SAT JUL 30 2011

MNC051-301731-
/O.CAN.KFGF.SV.W.0129.000000T0000Z-110730T1730Z/
GRANT MN-
1221 PM CDT SAT JUL 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IN
WEST CENTRAL MINNESOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4575 9612 4583 9602 4587 9590 4581 9575
      4576 9575 4575 9577
TIME...MOT...LOC 1721Z 297DEG 37KT 4566 9576

$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 10:43 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 30, 10:43 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1043 AM CDT SAT JUL 30 2011

.DISCUSSION...
THE SPOTTY SEVERE WEATHER OVERNIGHT WAS A MIX OF HAIL AND WIND
REPORTS. HAVE PUT OUT SEVERAL LOCAL STORM REPORTS WITH THE LATEST
INFORMATION RECEIVED AT THE NWS OFFICE IN GRAND FORKS. CURRENTLY
HAVE A STRONG CLUSTER OF CELLS IN THE FAR SOUTHERN RED RIVER
VALLEY. THESE ARE CLOSE TO SEVERE CRITERIA AND ARE DROPPING VERY
SLOWLY TO THE SOUTH-SOUTHEAST. AFTER THESE MOVE OUT OF THE FA
SHOULD HAVE DECREASING CLOUDS AND A PERIOD OF RECHARGE BEFORE MORE
STORMS ARE POSSIBLE IN THE AFTERNOON. MAIN QUESTION FROM THE
MORNING DAY 1 CONVECTIVE OUTLOOK WAS THE DEGREE OF CLEARING AND
HEATING AFTER THE MORNING STORMS MOVE OUT. DOES APPEAR THERE WILL
BE CLEARING BUT NOT SURE HOW HIGH SFC DEW POINTS WILL REBOUND.
CURRENTLY HAVE DEW POINTS IN THE UPPER 50S/LOW 60S IN THE SOUTH
AND MODELS ARE TRYING TO SHOW THEM GETTING UP INTO THE LOW TO MID
70S IN THE FAR SOUTH. THIS BRINGS SOME PRETTY HEALTHY CAPE VALUES
IN THE SOUTH TOO. TIMING ON THE COLD FRONT STILL LOOKS SIMILAR TO
WHAT WAS EXPECTED...KIND OF A HALLOCK TO OAKES LINE BY 18Z AND A
LAKE OF THE WOODS TO WAHPETON LINE BY 21Z. EXPECT BEST CHANCES FOR
TSTM REDEVELOPMENT ALONG THE BOUNDARY...OR EAST OF THE LINE FROM
HALLOCK TO OAKES FROM MID TO LATE AFTERNOON. TSTMS SHOULD EXIT THE
FA BY LATE AFTERNOON/EARLY EVENING UNLESS THE BOUNDARY SLOWS DOWN.

&&

.AVIATION...
TIMING THE WIND SHIFT TO THE NORTHWEST IN THE WAKE OF THE COLD
FRONT WILL BE ONE CHALLENGE. ALSO WHETHER ANY TSTM ACTIVITY GETS
CLOSE TO THE TAF SITES WILL BE THE OTHER CHALLENGE. OUTSIDE OF ANY
TSTM ACTIVITY IT SHOULD REMAIN VFR.

&&

.PREV DISCUSSION... /ISSUED 403 AM CDT SAT JUL 30 2011/

SHORT TERM...
AS EXPECTED..CLUSTERS OF ELEVATED CONVECTION FORMED IN WRN/CNTRL ND
AND MOVED EAST AND NOW OVER THE RED RIVER VALLEY. HAD TWO SUCH
SYSTEMS ONE WITH SOME WIND AS IT MOVED INTO DEVILS LAKE WITH GUSTS
40 TO 50 MPH BEFORE WEAKENING. OTHER CLUSTER MOVED NORTHEAST INTO
CARRINGTON-COOPERSTOWN AND ALSO INTO LISBON-FARGO AREA BEFORE
WEAKENING AS WELL IN THE PAST HOUR. SPC MESO PAGE SHOWS MUCH
WEAKER 850 MB JET OVER RRV (25 KTS) AND AREA ON EDGE OF ELEVATED
INSTABILITY.

WORTH NOTING IS NEWLY FORMED CLUSTER NR BISMARCK WHICH IS ON NOSE
OF 40 KT 850 MB JET. THIS IS SEVERE ATTM AND MAY CONTINUE TO BE
STRONG AS IT MOVES EAST AS 40 KT LLJ IS EXPECTED TO VEER NORTHEAST
WITH TIME THRU 12Z.

SO WILL EXPECT SCATTERED ELEVATED CONVECTION TO CONTINUE PAST 12Z
OVER THE FCST AREA. ACTUAL COLD FRONT OVER SOUTHEAST SASK INTO
EASTERN MONTANA. THE ELEVATED ACTIVITY MAY WEAKEN MID TO LATE
MORNING AND KEY IS WILL ENOUGH SUN RETURN TO HEAT THINGS UP INTO
THE MID TO UPPER 80S OUT AHEAD OF FRONT BY MID AFTN. AT 20Z EXPECT
FRONT NR A WASKISH TO FARGO LINE AND THUS BEST AREA FOR SEVERE MID
TO LATE AFTN TODAY IS EAST OF THIS LINE IN WCNTRL MN. LATER SHIFTS
WILL NEED TO MONITOR CONDITIONS AND CAN INSERT SEVERE WORDING IN
GRIDDS AS NEEDED.

SYSTEM EXISTS QUICKLY THIS EVENING WITH HIGH COMING IN AND
CLEARING TO ALL BUT FAR SOUTH AND SOUTHEAST. HIGH WILL BE OVER
AREA SUNDAY.

NEXT SHORT WAVE WILL MOVE THRU MONDAY. THIS ONE APPEARS A BIT
STRONGER THAN TODAYS AND TIMING OF FRONT APPEARS A BIT BETTER FOR
SVR OVER ERN ND/NW MN MON AFTN-EVE.

ALL IN ALL POPS WITH BOTH SYSTEMS HAD BEEN CONSISTENT OVER THE
PAST SEVERAL DAYS MODEL RUNS SO LITTLE CHANGE NEEDED.

LONG TERM...
HIGH PRESSURE WILL MOVE IN TUESDAY WITH NEXT WAVE THURSDAY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON
Hazardous weather outlook, Jul 30, 5:27 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
527 AM CDT SAT JUL 30 2011

MNZ001-004>008-013>015-NDZ006>008-014>016-024-026>030-038-054-
311030-
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-WESTERN WALSH-
527 AM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA THROUGH EARLY
AFTERNOON OUT AHEAD OF A COLD FRONT WHICH WILL EXTEND NEAR A
BEMIDJI TO FARGO LINE BY MID AFTERNOON. AN ISOLATED SEVERE STORM
IS POSSIBLE UNTIL EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT WEATHER SYSTEM WILL IMPACT THE AREA MONDAY GIVING A GOOD
CHANCE FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE AND ALSO
PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-003-009-016-017-022>024-027>032-040-NDZ039-049-052-053-
311030-
NORMAN-CLAY-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CASS-RANSOM-SARGENT-
RICHLAND-
527 AM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST NORTH DAKOTA
INTO WEST CENTRAL MINNESOTA THIS MORNING...AND THEN ARE EXPECTED
TO DEVELOP AGAIN DURING THE MID TO LATE AFTERNOON AS A COLD FRONT
MOVES THROUGH. A FEW STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT WEATHER SYSTEM WILL IMPACT THE AREA MONDAY GIVING A GOOD
CHANCE FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE AND ALSO
PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TODAY.

DTR

In the hours before

Special weather statement, Jul 30, 9:32 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 AM CDT SAT JUL 30 2011

MNZ029-NDZ049-053-301530-
RANSOM ND-RICHLAND ND-WILKIN MN-
932 AM CDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILKIN...RICHLAND AND
EASTERN RANSOM COUNTIES UNTIL 1030 AM CDT...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 15 MILES NORTH OF WYNDMERE...OR 32 MILES NORTHWEST OF
WAHPETON...MOVING TO THE SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
WYNDMERE AROUND 945 AM CDT.
COLFAX AND BARNEY AROUND 955 AM CDT.
MOORETON...MANTADOR AND GALCHUTT AROUND 1005 AM CDT.
MCCAULEYVILLE AND KENT AROUND 1010 AM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 38 AROUND 955 AM CDT...AND MILE MARKER 18 AROUND 1010 AM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

ROGERS
Local storm report, Jul 30, 9:48 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
948 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             3 NE ALICE              46.79N 97.51W
07/30/2011  E1.00 INCH       CASS               ND   PUBLIC

            THE HAIL WAS MOSTLY MARBLE SIZE BUT THERE WERE A FEW
            QUARTER SIZE HAILSTONES.

&&

VGODON
Local storm report, Jul 30, 9:57 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
957 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND GST     GWINNER                 46.22N 97.66W
07/30/2011  M58 MPH          SARGENT            ND   AWOS

            THE WIND GUST WAS MEASURED BY THE GWINNER AWOS.

&&

VGODON
Special weather statement, Jul 30, 10:15 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1015 AM CDT SAT JUL 30 2011

MNZ029-NDZ052-053-301615-
RICHLAND ND-SARGENT ND-WILKIN MN-
1015 AM CDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKIN...SOUTHERN
RICHLAND AND EASTERN SARGENT COUNTIES UNTIL 1115 AM CDT...

AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 6 MILES EAST OF WYNDMERE...OR 19 MILES WEST OF
WAHPETON...MOVING TO THE SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
STILES...MOORETON AND MANTADOR AROUND 1020 AM CDT.
DWIGHT AROUND 1030 AM CDT.
HANKINSON AND GREAT BEND AROUND 1035 AM CDT.
WAHPETON AND BRECKENRIDGE AROUND 1045 AM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 21 AROUND 1025 AM CDT...AND MILE MARKER 14 AROUND 1035 AM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

ROGERS
Local storm report, Jul 30, 11:35 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1135 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             HANKINSON               46.07N 96.89W
07/30/2011  E0.50 INCH       RICHLAND           ND   TRAINED SPOTTER

            HAIL OCCURRED WITH A PERIOD OF HEAVY RAIN THAT LASTED FOR
            10 MINUTES.

&&

WBARRETT
Local storm report, Jul 30, 11:37 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1137 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             3 E SONORA              46.07N 96.68W
07/30/2011  E0.75 INCH       RICHLAND           ND   PUBLIC

1110 AM     HAIL             4 W BLACKMER            45.98N 96.68W
07/30/2011  E0.75 INCH       RICHLAND           ND   PUBLIC

1120 AM     HAIL             2 SW BLACKMER           45.96N 96.63W
07/30/2011  E1.00 INCH       RICHLAND           ND   PUBLIC

            MOSTLY PEA TO DIME SIZE BUT A FEW QUARTER SIZED
            HAILSTONES MIXED IN LATE.

&&

VGODON

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:31 AM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin44 min
Jul 30, 10:59 AM CDTSevere Thunderstorm WarningFGFGrant, Wilkin61 min
Jul 30, 5:11 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena64 min
Jul 30, 5:58 PM CDTTornado WarningFGFOtter Tail32 min
Jul 30, 6:22 PM CDTSevere Thunderstorm WarningFGFOtter Tail53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.